On unstable modules over the Dickson algebras, the Singer functors Rs and the functors Fixs

TitreOn unstable modules over the Dickson algebras, the Singer functors Rs and the functors Fixs
Type de publicationArticle de revue
AuteurPowell, Geoffrey
EditeurMathematical Sciences Publishers
TypeArticle scientifique dans une revue à comité de lecture
Année2012
LangueAnglais
Date2012/01/28
Numéro4
Pagination2451 - 2491
Volume12
Titre de la revueAlgebraic and Geometric Topology
ISSN1472-2747
Résumé en anglais

The category Ds–U of unstable modules over the Steenrod algebra equipped with a compatible module structure over the Dickson algebra Ds is studied at the prime 2, with applications to the Singer functor Rs, considered as a functor from unstable modules U to Ds–U. An explicit copresentation of RsM is given using Lannes’ T–functor when M is a reduced unstable module; applying Lannes’ functor Fixs, this is used to show that Rs gives a fully-faithful embedding of U in Ds–U. In addition, the right adjoint ℨs to Rs is introduced and is related to the indecomposables functor and the functor Fixs.

URL de la noticehttp://okina.univ-angers.fr/publications/ua183
DOI10.2140/agt.2012.12.2451
Lien vers le document

http://www.msp.warwick.ac.uk/agt/2012/12-04/agt-2012-12-091s.pdf